# SDR IXXA0500205S

- Difficulty date: January 17, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK COMPLY WITH AD 2001-06-02, INSPECT LOWER FRONT SPAR CAPS.  REMOVED FASTENERS AND PHENOLIC FAIRINGS AS REQUIRED TO FACILITATE INSPECTION OF FRONT LOWER SPAR CAPS.  PERFORMED HFEC ON LEFT WING NO CRACKS INDICATED. PERFORMED HFEC ON RIGHT WING, RIGHT WING HOLE NUMBER 3 GOING OUTBOARD HAS CRACK INDICATION.  REAMED HOLE TO .500 AND PERFORMED HFEC, NO CRACK INDICATED. STRESS COINED HOLES IN LEFT WING, AND FABRICATED REPAIR BUSHINGS AND PARTS, INSTALLED BUSHINGS, REPAIR PARTS, PHENOLIC FAIRINGS, AND FASTENERS IAW AD2001-06-02, NDT SPM 06-10-01.003, DAC DRAWING J060232, DC8 SERVICE BULLETIN 57-090 DPS 3.67-56, DPS 2.70-2, DC8 SRM 51-1-20D, 51-3-1, 51-1-11, 51-3-0, AND 51-1-16.
